×

zbMATH — the first resource for mathematics

Decoupling inequalities and interlacement percolation on \(G\times \mathbb Z\). (English) Zbl 1277.60183
Summary: We study the percolative properties of random interlacements on \(G\times \mathbb Z\), where \(G\) is a weighted graph satisfying certain sub-Gaussian estimates attached to the parameters \(\alpha >1\) and \(2\leq \beta \leq \alpha +1\), describing the respective polynomial growths of the volume on \(G\) and of the time needed by the walk on \(G\) to move to a distance. We develop decoupling inequalities, which are a key tool in showing that the critical level \(u _{\ast }\) for the percolation of the vacant set of random interlacements is always finite in our set-up, and that it is positive when \(\alpha \geq 1+\beta /2\). We also obtain several stretched exponential controls both in the percolative and non-percolative phases of the model. Even in the case where \(G=\mathbb Z^{d }, d\geq 2\), several of these results are new.

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Abete, T., de Candia, A., Lairez, D., Coniglio, A.: Percolation model for enzyme gel degradation. Phys. Rev. Lett. 93, 228301 (2004) · doi:10.1103/PhysRevLett.93.228301
[2] Barlow, M.T.: Which values of the volume growth and escape time exponent are possible for a graph? Rev. Mat. Iberoam. 20(1), 1–31 (2004) · Zbl 1051.60071 · doi:10.4171/RMI/378
[3] Barlow, M.T., Coulhon, T., Kumagai, T.: Characterization of sub-Gaussian heat kernel estimates on strongly recurrent graphs. Commun. Pure Appl. Math. 58(12), 1642–1677 (2005) · Zbl 1083.60060 · doi:10.1002/cpa.20091
[4] Belius, D.: Cover times in the discrete cylinder. Available at arXiv:1103.2079
[5] Benjamini, I., Sznitman, A.S.: Giant component and vacant set for random walk on a discrete torus. J. Eur. Math. Soc. 10(1), 133–172 (2008) · Zbl 1141.60057 · doi:10.4171/JEMS/106
[6] Černý, J., Teixeira, A.: Critical window for the vacant set left by random walk on random regular graphs. Available at arXiv:1101.1978
[7] Černý, J., Teixeira, A., Windisch, D.: Giant vacant component left by a random walk in a random d-regular graph. To appear in Ann. Inst. Henri Poincaré, also available at arXiv:1012.5117
[8] Chung, K.L., Zhao, Z.Z.: From Brownian Motion to Schrödinger’s Equation. Springer, Berlin (1995) · Zbl 0819.60068
[9] Cooper, C., Frieze, A.: Component structure induced by a random walk on a random graph. Available at arXiv:1005.1564
[10] Dembo, A., Sznitman, A.S.: On the disconnection of a discrete cylinder by a random walk. Probab. Theory Relat. Fields 136(2), 321–340 (2006) · Zbl 1105.60029 · doi:10.1007/s00440-005-0485-9
[11] Grigoryan, A., Telcs, A.: Sub-Gaussian estimates of heat kernels on infinite graphs. Duke Math. J. 109(3), 451–510 (2001) · Zbl 1010.35016 · doi:10.1215/S0012-7094-01-10932-0
[12] Grigoryan, A., Telcs, A.: Harnack inequalities and sub-Gaussian estimates for random walks. Math. Ann. 324(3), 521–556 (2002) · Zbl 1011.60021 · doi:10.1007/s00208-002-0351-3
[13] Grimmett, G.: Percolation., 2nd edn. Springer, Berlin (1999)
[14] Hambly, B.M., Kumagai, T.: Heat kernel estimates for symmetric random walks in a class of fractal graphs and stability under rough isometries. In: Fractal Geometry and Applications: A Jubilee of Benoit Mandelbrot. Proc. Symp. Pure Math. 72(2), 233–259 (2004) · Zbl 1065.60041 · doi:10.1090/pspum/072.2/2112125
[15] Jones, O.D.: Transition probabilities for the simple random walk on the Sierpinski graph. Stoch. Process. Appl. 61(1), 45–69 (1996) · Zbl 0853.60058 · doi:10.1016/0304-4149(95)00074-7
[16] Khaśminskii, R.Z.: On positive solutions of the equation Au+Vu=0. Theory Probab. Appl. 4, 309–318 (1959) · Zbl 0089.34501 · doi:10.1137/1104030
[17] Kumagai, T.: Random walks on disordered media and their scaling limits. Notes of St. Flour lectures, also available at http://www.kurims.kyoto-u.ac.jp/\(\sim\)kumagai/StFlour-Cornell.html (2010)
[18] Sidoravicius, V., Sznitman, A.S.: Percolation for the vacant set of random interlacements. Commun. Pure Appl. Math. 62(6), 831–858 (2009) · Zbl 1168.60036 · doi:10.1002/cpa.20267
[19] Sidoravicius, V., Sznitman, A.S.: Connectivity bounds for the vacant set of random interlacements. Ann. Inst. H. Poincaré 46(4), 976–990 (2010) · Zbl 1210.60107 · doi:10.1214/09-AIHP335
[20] Sznitman, A.S.: How universal are asymptotics of disconnection times in discrete cylinders?. Ann. Probab. 36(1), 1–53 (2008) · Zbl 1134.60061 · doi:10.1214/009117907000000114
[21] Sznitman, A.S.: Vacant set of random interlacements and percolation. Ann. Math. 171, 2039–2087 (2010) · Zbl 1202.60160 · doi:10.4007/annals.2010.171.2039
[22] Sznitman, A.S.: Random walks on discrete cylinders and random interlacements. Probab. Theory Relat. Fields 145, 143–174 (2009) · Zbl 1172.60316 · doi:10.1007/s00440-008-0164-8
[23] Sznitman, A.S.: Upper bound on the disconnection time of discrete cylinders and random interlacements. Ann. Probab. 37(5), 1715–1746 (2009) · Zbl 1179.60025 · doi:10.1214/09-AOP450
[24] Sznitman, A.S.: On the domination of random walk on a discrete cylinder by random interlacements. Electron. J. Probab. 14, 1670–1704 (2009) · Zbl 1196.60170 · doi:10.1214/EJP.v14-679
[25] Sznitman, A.S.: On the critical parameter of interlacement percolation in high dimension. Ann. Probab. 39(1), 70–103 (2011) · Zbl 1210.60047 · doi:10.1214/10-AOP545
[26] Teixeira, A.: Interlacement percolation on transient weighted graphs. Electron. J. Probab. 14, 1604–1627 (2009) · Zbl 1192.60108 · doi:10.1214/EJP.v14-670
[27] Teixeira, A.: On the size of a finite vacant cluster of random interlacements with small intensity. Probab. Theory Relat. Fields, doi: 10.1007/s00440-010-0283-x , also available at arXiv:1002.4995
[28] Teixeira, A., Windisch, D.: On the fragmentation of a torus by random walk. To appear in Comm. Pure Appl. Math., also available at arXiv:1007.0902 · Zbl 1235.60143
[29] Watkins, M.E.: Infinite paths that contain only shortest paths. J. Comb. Theory, Ser. B, 41:341–355 (1986) · Zbl 0593.05045
[30] Windisch, D.: Random walk on a discrete torus and random interlacements. Electron. Commun. Probab. 13, 140–150 (2008) · Zbl 1187.60089 · doi:10.1214/ECP.v13-1359
[31] Windisch, D.: Random walks on discrete cylinders with large bases and random interlacements. Ann. Probab. 38(2), 841–895 (2010) · Zbl 1191.60062 · doi:10.1214/09-AOP497
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.